MathSciDoc: An Archive for Mathematician ∫
Home
Mathematics
All
Algebraic Geometry
Arithmetic Geometry and Commutative Algebra
Combinatorics
Convex and Discrete Geometry
Differential Geometry
Functional Analysis
Geometric Analysis and Geometric Topology
History and Overview
Logic
Metric Geometry
Numerical Linear Algebra
Probability
Rings and Algebras
Statistics Theory and Methods,Data Analysis
Theoretical Physics
Lecture Notes
All
Algebraic Topology and General Topology
Category Theory
Complex Variables and Complex Analysis
Data Analysis
Dynamical Systems
General Mathematics
Geometric Modeling and Processing
Information Theory
Machine Learning
Number Theory
Numerical comparisons based on four smoothing functions for absolute value equation
Quantum Algebra
Spectral Theory and Operator Algebra
Symplectic Geometry
All
Publications of CMSA of Harvard
All
Analysis of PDEs
Classical Analysis and ODEs
Computational Geometry
Data Analysis, Bio-Statistics, Bio-Mathematics
Fluid Dynamics and Shock Waves
General Methematics
Group Theory and Lie Theory
K-Theory and Homology
Mathematical Physics
Numerical Analysis and Scientific Computing
Optimization and Control
Representation Theory
Statistics Theory and Methods
TBD
All
S.-T. Yau High School Science Awarded Papers
Journal
Acta Mathematica
Arkiv for Matematik
Call For Papers
Awarded Papers
Videos
Log In
Sign Up
Help
Go
In title
In author
In affiliation
In keyword
In MathSciDoc ID
In all above
Advanced
Classical Analysis and ODEs
[36]
A generalized definition of Caputo derivatives and its application to fractional ODEs
LEI LI
Jian-Guo Liu
Classical Analysis and ODEs
mathscidoc:1905.05001
SIAM J. Math Anal, 50, 2867-2900, 2018
[ Download
]
[ 2019-05-10 00:08:30 uploaded by
jianguo
]
[ 1201 downloads ]
[
0
comments
]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
[37]
Hamiltonian system for the elliptic form of Painlev\'{e} VI equation
Zhijie Chen
National Taiwan University
Ting-Jung Kuo
National Taiwan University
Chang-Shou Lin
National Taiwan University
Classical Analysis and ODEs
mathscidoc:1803.05002
Journal de Mathématiques Pures et Appliquées, 106, 546-581, 2016.9
[ Download
]
[ 2018-03-18 13:48:18 uploaded by
zjchen
]
[ 1199 downloads ]
[
0
comments
]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
[38]
Learning interacting particle systems: diffusion parameter estimation for aggregation equations
Hui Huang
Jian-Guo Liu
Jianfeng Lu
Classical Analysis and ODEs
mathscidoc:1905.05008
Mathematical Models and Methods in Applied Sciences, 29, (1), 1–29, 2019
[ Download
]
[ 2019-05-11 23:17:12 uploaded by
jianguo
]
[ 1180 downloads ]
[
0
comments
]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
[39]
Salem sets in vector spaces over finite fields
Changhao Chen
University of New South Wales
Classical Analysis and ODEs
mathscidoc:1912.43004
Arkiv for Matematik, 56, (1), 45-52, 2018
[ Download
]
[ 2019-12-04 09:26:05 uploaded by
arkivadmin
]
[ 1170 downloads ]
[
0
comments
]
Abstract
×
We prove that almost all random subsets of a finite vector space are weak Salem sets (small Fourier coefficient), which extend a result of Hayes to a different probability model.
[ Abstract ]
[ Full ]
Please
log in
for comment!
[40]
A note on one-dimensional time fractional ODEs
Yuanyuan Feng
Lei Li
Jian-Guo Liu
Xiaoqian Xu
Classical Analysis and ODEs
mathscidoc:1905.05003
Applied Math Letter, 83, 87-94, 2018
[ Download
]
[ 2019-05-10 00:12:58 uploaded by
jianguo
]
[ 1162 downloads ]
[
0
comments
]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
Previous
1
2
...
6
7
8
9
10
11
12
Next
Show
all
3
5
10
25
papers per page.
Sort by
time
views
Contact us:
office-iccm@tsinghua.edu.cn
| Copyright Reserved